RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 4(352), Pages 167–168 (Mi umn658)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Averaging of solutions of the Neumann problem for the Lamé system in the theory of elasticity in a domain part of which is a union of thin cylinders

V. V. Yablokov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm658

Full text: PDF file (251 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:4, 810–811

Bibliographic databases:

MSC: 74D05
Accepted: 14.07.2003

Citation: V. V. Yablokov, “Averaging of solutions of the Neumann problem for the Lamé system in the theory of elasticity in a domain part of which is a union of thin cylinders”, Uspekhi Mat. Nauk, 58:4(352) (2003), 167–168; Russian Math. Surveys, 58:4 (2003), 810–811

Citation in format AMSBIB
\Bibitem{Yab03}
\by V.~V.~Yablokov
\paper Averaging of solutions of the Neumann problem for the Lam\'e system in the theory of elasticity in a domain part of which is a~union of thin cylinders
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 4(352)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn658}
\crossref{https://doi.org/10.4213/rm658}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042919}
\zmath{https://zbmath.org/?q=an:1058.35027}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..810Y}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 4
\pages 810--811
\crossref{https://doi.org/10.1070/RM2003v058n04ABEH000658}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187030700019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0346267515}


Linking options:
  • http://mi.mathnet.ru/eng/umn658
  • https://doi.org/10.4213/rm658
  • http://mi.mathnet.ru/eng/umn/v58/i4/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:161
    Full text:70
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019